For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 8, Number 4, 2018, Pages 1239-1259                                                                DOI:10.11948/2018.1239
Infinitely many bound state solutions of Schrodinger-Poisson equations in $\mathbb{R}^3$
Xu Zhang,Shiwang Ma,Qinlin Xie
Keywords:Schrodinger-Poisson system, infinitely many solutions, without symmetric condition.
Abstract:
      In this paper, we study a system of Schr\"odinger-Poisson equation \[ \left\{ \begin{array}{c} -\Delta u+a(x)u+K(x)\phi u=|u|^{p-2}u,\quad \quad \quad \ \ \ \ \ \ x\in \mathbb{R}^3, \-\Delta \phi=K(x)u^2,\quad \quad \quad \quad \quad \quad \quad \quad \quad \quad \quad \quad \quad \ x\in \mathbb{R}^3, \end{array} \right. \] where $p\in (4,6)$ and $ K\geq (\not\equiv) 0$. Under some suitable decay assumptions but without any symmetry property on $a$ and $K$, we obtain infinitely many solutions of this system.
PDF      Download reader